Prew Day Next Day Wednesday, September 13, 2017

Cox Communications: 18          CenturyLink Prism: 69

12:00 am
The Knowledge Network: Viewer's Choice
Midnight to 7:00am
1:00 am
The Knowledge Network: Viewer's Choice
Midnight to 7:00am
2:00 am
The Knowledge Network: Viewer's Choice
Midnight to 7:00am
3:00 am
The Knowledge Network: Viewer's Choice
Midnight to 7:00am
4:00 am
The Knowledge Network: Viewer's Choice
Midnight to 7:00am
5:00 am
The Knowledge Network: Viewer's Choice
Midnight to 7:00am
6:00 am
The Knowledge Network: Viewer's Choice
Midnight to 7:00am
7:00 am
Hola Amigos!
This program focuses on bilingual English/Spanish learning activities for Pre-K and kindergarten. (Talents)
7:30 am
ICU Learning English
Learn basic and intermediate English vocabulary, conversational phrases and grammar presented with information on a variety of topics. (Parenting)
8:00 am
I.C.U. Learning English (Encore)
This program focuses on English as a Second Language vocabulary for adults and young adults. (Present Progressive)
8:30 am
Bluffs Sports Zone
This weekly half hour sports program covers all the sporting events of Council Bluffs four high schools and the sporting events on the campus of Iowa Western.
9:00 am
Consider This...(Encore)
Cathy Wyatt hosts an issues and information talk show covering topics concerning the Omaha community. (Agility Training for Dogs)
9:30 am
WTV '16-'17 (Encore)
A student-produced program highlighting the activities and events from the Westside Community Schools.
10:00 am
OPS Career Center News (Repeat)
A student-produced program that focuses on issues and events that affect today's teens. Produced by the Omaha Public Schools Career Center 'Digital Video Production' students.
10:30 am
Coach Stroh Show
A weekly breakdown of 2012 NJCAA Football National Champion Iowa Western.
11:00 am
Inside Art
This 30 minute magazine program, produced by UNO School of Communication students, explores various art forms, the artists who create them and various venues where they may be experienced.
11:30 am
The Spotlight '17-'18
A program that highlights school activities around the Omaha Public Schools and metro area. Hosted by students and staff.
12:00 pm
Hola Amigos!
This program focuses on bilingual English/Spanish learning activities for Pre-K and kindergarten. (Talents)
12:30 pm
I.C.U. Learning English (Encore)
This program focuses on English as a Second Language vocabulary for adults and young adults. (Education)
1:00 pm
I.C.U. Learning English (Encore)
This program focuses on English as a Second Language vocabulary for adults and young adults. (Money)
1:30 pm
I.C.U. Learning English (Encore)
This program focuses on English as a Second Language vocabulary for adults and young adults. (Money/Savings)
2:00 pm
Council Bluffs News
Students in the Electronic Media Studies program at Iowa Western Community College and the staff of CBTV bring viewers their Hometown Information.
2:30 pm
College Planning with Michael McCann
Westside High School College Counselor, Michael McCann, discusses the planning process for college.
3:00 pm
The Road to Morocco: Journey to Understanding
This is the story of 70 American Jews, Christians and Jews who spent two weeks in the predominately Islamic country of Morocco.
4:00 pm
River City Folk
This week's folk artist is Bryan Bowers.
4:30 pm
Required Reading
5:00 pm
The Vietnam War: Lessons and Legacies Symposium
Making Sense of the War: Protest and Patriotism - Panelists discuss how the Vietnam War acted as one of the catalysts of social and political turmoil taking place on the American home front during the late 1960s and early 1970s.
6:00 pm
Consider This...(Encore)
Cathy Wyatt hosts an issues and information talk show covering topics concerning the Omaha community. (Agility Training for Dogs)
6:30 pm
College Planning with Michael McCann
Westside High School College Counselor, Michael McCann, discusses the planning process for college.
7:00 pm
Coach Stroh Show
A weekly breakdown of 2012 NJCAA Football National Champion Iowa Western.
7:30 pm
Inside Art
This 30 minute magazine program, produced by UNO School of Communication students, explores various art forms, the artists who create them and various venues where they may be experienced.
8:00 pm
Council Bluffs News
Students in the Electronic Media Studies program at Iowa Western Community College and the staff of CBTV bring viewers their Hometown Information.
8:30 pm
WTV '16-'17 (Encore)
A student-produced program highlighting the activities and events from the Westside Community Schools.
9:00 pm
ICU Learning English
Learn basic and intermediate English vocabulary, conversational phrases and grammar presented with information on a variety of topics. (Parenting)
9:30 pm
The Spotlight '17-'18
A program that highlights school activities around the Omaha Public Schools and metro area. Hosted by students and staff.
10:00 pm
The Knowledge Network: Viewer's Choice
10:00pm to Midnight
11:00 pm
The Knowledge Network: Viewer's Choice
10:00pm to Midnight

Cox Communications: 109          CenturyLink Prism: 79

12:00 am
Classic Arts Showcase
Midnight to 7:00am
1:00 am
Classic Arts Showcase
Midnight to 7:00am
2:00 am
Classic Arts Showcase
Midnight to 7:00am
3:00 am
Classic Arts Showcase
Midnight to 7:00am
4:00 am
Classic Arts Showcase
Midnight to 7:00am
5:00 am
Classic Arts Showcase
Midnight to 7:00am
6:00 am
Classic Arts Showcase
Midnight to 7:00am
7:00 am
Metro and More
Notable Alumni: Stan Horrell
7:30 am
Metro and More
Faculty Insights: Jennifr Doorlag/Pat McKibbin/Karina Clarke
8:00 am
Metro and More
Notable Alumni: John Gruber
8:30 am
Metro and More
Faculty Insights: Andrea Lang/Stanley Struble/RC Hoover
9:00 am
Moving Image Lab
Metro students learn to shoot and edit moving images.
9:30 am
Moving Image Lab
Metro students learn to shoot and edit moving images.
10:00 am
Metro and More
MCC's Utility Line Program: Powering the Future
10:30 am
Metro and More
Professional Organizations: AIGA, American Institute of Graphic Artists/Student Advisory Committee
11:00 am
Metro and More
MCC's Accelerated Classes
11:30 am
Metro and More
PROTO: "What's Your Type?"
12:00 pm
Metro and More
Notable Alumni: Stan Horrell
12:30 pm
Metro and More
Faculty Insights: Jennifr Doorlag/Pat McKibbin/Karina Clarke
1:00 pm
Moving Image Lab
Metro students learn to shoot and edit moving images.
1:30 pm
Moving Image Lab
Metro students learn to shoot and edit moving images.
2:00 pm
Metro and More
Notable Alumni: John Gruber
2:30 pm
Metro and More
Faculty Insights: Andrea Lang/Stanley Struble/RC Hoover
3:00 pm
Metro and More
Autistic Like Me: A Father's Perspective
4:00 pm
Metro and More
Amy Forss, P.h.D.: Teacher, Author and Fulbright Scholar
4:30 pm
Metro and More
MCC's Credit Courses Abroad: Study in Northern CA
5:00 pm
Metro and More
Notable Alumni: John Gruber
5:30 pm
Metro and More
Faculty Insights: Andrea Lang/Stanley Struble/RC Hoover
6:00 pm
Moving Image Lab
Metro students learn to shoot and edit moving images.
6:30 pm
Moving Image Lab
Metro students learn to shoot and edit moving images.
7:00 pm
Metro and More
Notable Alumni: Stan Horrell
7:30 pm
Metro and More
Faculty Insights: Jennifr Doorlag/Pat McKibbin/Karina Clarke
8:00 pm
Metro and More
Black Eagle and Dr. King's Dream
9:00 pm
Metro and More
Notable Alumni: John Gruber
9:30 pm
Metro and More
Faculty Insights: Andrea Lang/Stanley Struble/RC Hoover
10:00 pm
Classic Arts Showcase
10:00pm to Midnight
11:00 pm
Classic Arts Showcase
10:00pm to Midnight